# SDR COMA0360278

- Difficulty date: June 14, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 14,451 hours, 14,503 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6229302003
- Part serial: 2070
- Condition: Inoperative
- Location: E/E Bay
- Part time: 13,880 hours, 13,963 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5359 WEATHER RADAR IS INOPERABLE IN-FLIGHT.  REPLACED THE WEATHER RADAR.
